[Toxic psychosis as an acute manifestation of diphenhydramine poisoning].
Аннотация
Acute manifestations of a toxic psychosis with optic and tactile hallucinations developed in a 46-year-old woman after having swallowed a total of 1600 mg diphenhydramine with suicidal intent. The acute hallucinations lasted for eight hours and then disappeared completely without any treatment. The patient reported a series of highly plastic and rapidly changing sensations of various insects, such as spiders, beetles and ticks, without any equivalent in reality, which to the patient seemed absolutely real throughout the psychotic episode. Diphenhydramine intoxication is to be differentiated from two organic psychiatric diseases, the dermatozoa delusion syndrome and alcoholic delirium.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.